# SDR EIAA2000046

- Difficulty date: September 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Hose
- Condition: Ruptured
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DFAR - FLT EIA 912 - IN CRUISE FROM FSD TO FAR AT 22,000 FEET AND CABIN PRESSURE AT 7 PSI, HEARD A POP AND CABIN STARTED CLIMBING AT 1,500 FEET.  DESCENDED TO 10,000 FEET AND CABIN STABILIZED AT 2 PSI AND 8,000 FEET.  LANDED IN FAR.  LOCATED BLOWN HOSE IN RT TAIL COMPARTMENT AREA.  REINSTALLED AND PRESSURIZED AIRCRAFT TO 4.0 PSI.  ALL SYSTEMS CHECKED NORMAL.  (X)
